Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from stomach ache and diarrhoea. What can be done to get relief from the pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2535 Questions
For the past week-
my bowel habits have changed dramatically, i cannot fart only burp, I have diarrhea or very long soft poop, my stomach pain is usually below the belly button. Whenever I eat anything, my stomach starts to hurt and then i feel like it gets stuck and my stomach hurts. I want to go to the bathroom but can't. I can only pee. I've been drinking tons and tons of water and pee constantly.. almost like it goes through me. I just ate a few hours ago and my stomach hurts, i feel like i do before i have diarrhea (a little nauseated, tired and tummy hurts), changing positions helps. What can i do to relieve my pain until tomorrow morning when I go to the doctor? and what tests will they need? I cannot afford very much.

I have taken pepto bismol (3x), ranitidine(2x), and milk of magnesia (2x)
all on different days to calm or help
Posted Wed, 10 Oct 2012 in Digestion and Bowels
Answered by Dr. Harish Naik 2 hours later
Welcome to XXXXXXX

From the symptoms it appears to be gastro enteritis. For rapid relief i advice you to take antacid 5 ml three times a day and also along with that take Proton pump inhibitor it will help in reducing the acid secretion and provide symptomatic relief, they will reduce the pain.

Take plenty of water and also ORS, so that you should not be dehydrated.

I advice you to physician for thorough examination and investigation, based on that he may prescribe you antibiotic, kindly complete the course of it even if the symptoms subside.

Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor